MathSciNet Relay Station
MathSciNet bibliographic data
MR2878380 93D20 (34K20 34K45 93C23)
Chen, Wu-Hua; Zheng, Wei Xing Exponential stability of nonlinear time-delay systems with delayed impulse effects. Automatica J. IFAC 47 (2011), no. 5, 1075–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement